Doctor insights on:
Alcohol Related Tingling In Hands And Feet
I feel tingling in hands and feet when stressed or anxious. Is this something I should be concerned about?
Can be helped: You could be experiencing some degree of hyperventilation which causes changes in your carbon dioxide level in the blood stream, and creates the tingling. First get a handle on the stress/anxiety cascade, and then develop approaches to control you limbs. Cognitive-behavioural approaches may help, and even could try acupuncture. Some anti-anxiety meds could benefit. ...Read moreSee 1 more doctor answer
48 hrs post thyroidectomy, experiencing tingling in hands and feet intermittently, and some in face. Taking increased Ca. Will this go away?
Check calcium level: This could be a symptom of low calcium (hypocalcemia), which can occur after thyroidectomy. This can become serious, so would get back to your surgeon right away and get your calcium level checked. You may need more calcium and Vitamin D. The vitamin helps the body absorb calcium from the GI tract. ...Read more
No: There is absolutely no correlation between the two. ...Read more
Just started methazolamide 50 mg twice a day and having on and off tingling in hands and feet. Cause for concern?
Yes: Electrolyte and mineral deficiencies secondary to the medication may be responsible for these symptoms. Discuss this with your physician who will order the appropriate tests. ...Read more
Mechanism of action: The drug does affect numerous neurotransmitters and certainly in some affects acid-base balance (adverse event is metabolic acidosis). Any of these mechanisms could promote paresthesias. However, patients have mitigated this by ingestion of bananas or dried apricots, sources of potassium plus other ingredients. ...Read more
Can levaquin cause tingling in hands and feet? Will go to dr tomorrow but want to know how serious this is.. Will it go away?
Yes: Levaquin can cause a condition called peripheral neuropathy. We don't actually know how often this happens, but probably pretty infrequently. I would hold off taking the Levaquin until you see your doctor tomorrow (unless you're treating a serious infection like pneumonia or pyelonephritis). ...Read more
- Talk to a doctor live online for free
- What causes tingling in hands and feet after thyroidectomy?
- Can stress cause tingling in hands and feet?
- Can a pinched nerve cause tingling in hands and feet?
- Ask a doctor a question free online
- Can anxiety cause tingling in hands and feet?
- Can high blood pressure cause tingling in hands and feet?
- Lupus and tingling in feet and hands
- Tingling in hands and feet while pregnant
- Talk to a hand surgeon online for free